# SDR FDEA201203211039

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 75,048 hours, 36,627 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Separated
- Location: Parking Break
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON COMPLETION OF PUSH BACK, PARKING BRAKE HANDLE CAME OFF, UNABLE TO ENGAGE PARKING BRAKE.  RECONNECTED HANDLE BY TIGHTENING SET SCREWS, PERFORMED WORK IAW SMP.
